# SDR 2003F00026

- Difficulty date: October 23, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N175EE
- Make and model: Beech C-99
- Aircraft serial: U175
- Engine: Pwa PT6A36
- System (JASC): 7320 · Fuel Controlling System
- Part: O-Ring
- Part number: MS905804
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

BIL - DURING DESCENT INTO BIL, THE PILOT SELECTED THE LEFT BLEED TO ENVIRO, AND SMELLED FUEL VAPOR IN THE COCKPIT.  FUEL LEAK AT THE LEFT ENGINE FLOW DIVIDER, AND DUMP VALVE.  LEAK CHECKED ENGINE, FOUND FUEL LEAK AT THE FUEL PRESSURE SIDE OF THE DUMP VALVE, DISASSEMBLED, AND REPLACED THE O-RINGS, AND BACK UP RINGS.  THE ENGINE WAS RUN AND LEAK CHECKED WITH NO LEAKS NOTED.  (M)
